Works matching DE "ROOT systems (Algebra)"
Results: 200
Difference Equations and Pieri Formulas for G <sub>2</sub> Type Macdonald Polynomials and Integrability.
- Published in:
- Letters in Mathematical Physics, 2008, v. 86, n. 2/3, p. 229, doi. 10.1007/s11005-008-0275-2
- By:
- Publication type:
- Article
Trigonometric Solutions of the WDVV Equations from Root Systems.
- Published in:
- Letters in Mathematical Physics, 2003, v. 65, n. 1, p. 15, doi. 10.1023/A:1027389032533
- By:
- Publication type:
- Article
The Width of Extraspecial Unipotent Radical with Respect to a Set of Root Elements.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 219, n. 4, p. 598, doi. 10.1007/s10958-016-3130-5
- By:
- Publication type:
- Article
Power Series of Roots of Systems of Entire Functions of Finite Growth Order.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 213, n. 6, p. 868, doi. 10.1007/s10958-016-2748-7
- By:
- Publication type:
- Article
Fan, splint, and branching rules.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 192, n. 1, p. 91, doi. 10.1007/s10958-013-1376-8
- By:
- Publication type:
- Article
Simple Lie-Solvable Pre-Lie Algebras.
- Published in:
- Algebra & Logic, 2022, v. 61, n. 2, p. 160, doi. 10.1007/s10469-022-09684-w
- By:
- Publication type:
- Article
Georgia Benkart: in memoriam.
- Published in:
- 2022
- By:
- Publication type:
- Obituary
A consensus map of QTLs controlling the root length of maize.
- Published in:
- Plant & Soil, 2011, v. 344, n. 1/2, p. 143, doi. 10.1007/s11104-011-0735-9
- By:
- Publication type:
- Article
Using radius frequency distribution functions as a metric for quantifying root systems.
- Published in:
- Plant & Soil, 2010, v. 332, n. 1/2, p. 475, doi. 10.1007/s11104-010-0314-5
- By:
- Publication type:
- Article
Vegetation Succession and its Consequences for Slope Stability in SE Spain.
- Published in:
- Plant & Soil, 2005, v. 278, n. 1/2, p. 135, doi. 10.1007/s11104-005-5893-1
- By:
- Publication type:
- Article
Generalization of the standard construction.
- Published in:
- Princeton Annals of Mathematics Studies, 2016, n. 191, p. 171
- By:
- Publication type:
- Article
Constructions when Φ has a double bond.
- Published in:
- Princeton Annals of Mathematics Studies, 2016, n. 191, p. 138
- By:
- Publication type:
- Article
Automorphisms, isomorphisms, and Tits classification.
- Published in:
- Princeton Annals of Mathematics Studies, 2016, n. 191, p. 79
- By:
- Publication type:
- Article
Field-theoretic and linear-algebraic invariants.
- Published in:
- Princeton Annals of Mathematics Studies, 2016, n. 191, p. 28
- By:
- Publication type:
- Article
Preliminary notions.
- Published in:
- Princeton Annals of Mathematics Studies, 2016, n. 191, p. 15
- By:
- Publication type:
- Article
Introduction.
- Published in:
- Princeton Annals of Mathematics Studies, 2016, n. 191, p. 1
- By:
- Publication type:
- Article
Nonparametric models for clustered data: application to root survival study.
- Published in:
- Journal of Nonparametric Statistics, 2004, v. 16, n. 1/2, p. 153
- By:
- Publication type:
- Article
Distribution properties of Phragmites australis and Phacelurus latifoilus in the tidal-flat of Suncheon Bay.
- Published in:
- Journal of Ecology & Environment, 2015, v. 38, n. 1, p. 57, doi. 10.5141/ecoenv.2015.006
- By:
- Publication type:
- Article
A PRIMER ON UNIT ROOT TESTING.
- Published in:
- Journal of Economic Surveys, 1998, v. 12, n. 5, p. 423, doi. 10.1111/1467-6419.00064
- By:
- Publication type:
- Article
DYNKIN DIAGRAMS OF BASIC LIE SUPERALGEBRAS.
- Published in:
- New Zealand Journal of Mathematics, 2011, v. 41, p. 55
- By:
- Publication type:
- Article
Almost Contact Metric Structures on 5-Dimensional Nilpotent Lie Algebras.
- Published in:
- Symmetry (20738994), 2016, v. 8, n. 8, p. 76, doi. 10.3390/sym8080076
- By:
- Publication type:
- Article
ZETA-FUNCTIONS OF WEIGHT LATTICES OF COMPACT CONNECTED SEMISIMPLE LIE GROUPS.
- Published in:
- Siauliai Mathematical Seminar, 2015, v. 10, n. 18, p. 149
- By:
- Publication type:
- Article
On certain submodules of Weyl modules for SO(2 n + 1,픽) with char(픽) = 2.
- Published in:
- Journal of Group Theory, 2014, v. 17, n. 4, p. 559, doi. 10.1515/jgt-2013-0048
- By:
- Publication type:
- Article
On parabolic closures in Coxeter groups.
- Published in:
- Journal of Group Theory, 2010, v. 13, n. 3, p. 441, doi. 10.1515/JGT.2009.061
- By:
- Publication type:
- Article
Elementary roots and admissible subsets of Coxeter groups.
- Published in:
- Journal of Group Theory, 2010, v. 13, n. 1, p. 95, doi. 10.1515/JGT.2009.033
- By:
- Publication type:
- Article
Non-Gatherable Triples for Classical Affine Root Systems.
- Published in:
- Annals of Combinatorics, 2013, v. 17, n. 4, p. 619, doi. 10.1007/s00026-013-0199-0
- By:
- Publication type:
- Article
Integration of root systems into a GIS-based slip surface model: computational experiments in a generic hillslope environment.
- Published in:
- Landslides, 2018, v. 15, n. 8, p. 1561, doi. 10.1007/s10346-018-0970-8
- By:
- Publication type:
- Article
Root System of Singular Perturbations of the Harmonic Oscillator Type Operators.
- Published in:
- Letters in Mathematical Physics, 2016, v. 106, n. 2, p. 147, doi. 10.1007/s11005-015-0805-7
- By:
- Publication type:
- Article
Baxter Operator Formalism for Macdonald Polynomials.
- Published in:
- Letters in Mathematical Physics, 2014, v. 104, n. 2, p. 115, doi. 10.1007/s11005-013-0659-9
- By:
- Publication type:
- Article
Reconstruction of root systems in Cryptomeria japonica using root point coordinates and diameters.
- Published in:
- Planta: An International Journal of Plant Biology, 2019, v. 249, n. 2, p. 445, doi. 10.1007/s00425-018-3011-x
- By:
- Publication type:
- Article
Simple modules of exceptional groups with normal closures of maximal torus orbits.
- Published in:
- Mathematical Notes, 2012, v. 92, n. 3/4, p. 445, doi. 10.1134/S0001434612090179
- By:
- Publication type:
- Article
Separation indices of irreducible root systems.
- Published in:
- Mathematical Notes, 2011, v. 89, n. 1/2, p. 304, doi. 10.1134/S0001434611010354
- By:
- Publication type:
- Article
Orthogonal subsets of classical root systems and coadjoint orbits of unipotent groups.
- Published in:
- Mathematical Notes, 2009, v. 88, n. 1/2, p. 65, doi. 10.1134/S0001434609070074
- By:
- Publication type:
- Article
Separating systems of Weyl chambers.
- Published in:
- Mathematical Notes, 2007, v. 82, n. 1/2, p. 272, doi. 10.1134/S0001434607070322
- By:
- Publication type:
- Article
On quotient spaces of compact lie groups by Tori centralizers.
- Published in:
- Mathematical Notes, 2007, v. 82, n. 1/2, p. 257, doi. 10.1134/S0001434607070309
- By:
- Publication type:
- Article
Oxidative stress and formation and maintenance of root stem cells.
- Published in:
- Biochemistry (00062979), 2007, v. 72, n. 10, p. 1110, doi. 10.1134/S0006297907100082
- By:
- Publication type:
- Article
Estimation and Testing for Unit Root Processes with GARCH (1, 1) Errors: Theory and Monte Carlo Evidence.
- Published in:
- Econometric Reviews, 2003, v. 22, n. 2, p. 179, doi. 10.1081/ETC-120020462
- By:
- Publication type:
- Article
GAUSS DECOMPOSITION FOR CHEVALLEY GROUPS, REVISITED.
- Published in:
- International Journal of Group Theory, 2012, v. 1, n. 1, p. 3
- By:
- Publication type:
- Article
Rank Based Dickey–Fuller Test Statistics.
- Published in:
- Journal of Time Series Analysis, 2003, v. 24, n. 6, p. 647, doi. 10.1111/j.1467-9892.2003.00327.x
- By:
- Publication type:
- Article
The Limiting Density of Unit Root Test Statistics: A Unifying Technique.
- Published in:
- Journal of Time Series Analysis, 2000, v. 21, n. 3, p. 249, doi. 10.1111/1467-9892.00184
- By:
- Publication type:
- Article
The Generalized Artin Primitive Root Conjecture.
- Published in:
- 2019
- Publication type:
- Correction Notice
On Noncrossing and Nonnesting Partitions of Type D.
- Published in:
- Annals of Combinatorics, 2011, v. 15, n. 4, p. 637, doi. 10.1007/s00026-011-0114-5
- By:
- Publication type:
- Article
Maximally Clustered Elements and Schubert Varieties.
- Published in:
- Annals of Combinatorics, 2007, v. 11, n. 2, p. 195, doi. 10.1007/s00026-007-0314-1
- By:
- Publication type:
- Article
Graded automorphism group of TKK Lie algebra over semilattice.
- Published in:
- Acta Mathematica Sinica, 2011, v. 27, n. 3, p. 537, doi. 10.1007/s10114-011-9509-9
- By:
- Publication type:
- Article
Quasi-invariants and quantum integrals of the deformed Calogero-Moser systems.
- Published in:
- IMRN: International Mathematics Research Notices, 2003, v. 2003, n. 46, p. 2487, doi. 10.1155/S1073792803130826
- By:
- Publication type:
- Article
Asymptotic analysis of (partially) orthogonal polynomials associated with root systems.
- Published in:
- IMRN: International Mathematics Research Notices, 2003, v. 2003, n. 7, p. 387, doi. 10.1155/S1073792803206024
- By:
- Publication type:
- Article
Quasi-invariants of Coxeter groups and m-harmonic polynomials.
- Published in:
- IMRN: International Mathematics Research Notices, 2002, v. 2002, n. 10, p. 521, doi. 10.1155/S1073792802106064
- By:
- Publication type:
- Article
Elliptic Selberg integrals.
- Published in:
- IMRN: International Mathematics Research Notices, 2001, v. 2001, n. 20, p. 1083, doi. 10.1155/S1073792801000526
- By:
- Publication type:
- Article
Ideals generated by traces or by supertraces in the symplectic reflection algebra H 1,ν ( I 2 (2 m + 1)).
- Published in:
- Journal of Nonlinear Mathematical Physics, 2017, v. 24, n. 3, p. 405, doi. 10.1080/14029251.2017.1341702
- By:
- Publication type:
- Article
On deformation and classification of ∨-systems.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2014, v. 21, n. 4, p. 543, doi. 10.1080/14029251.2014.975528
- By:
- Publication type:
- Article